• Title of article

    Sums of dependent Bernoulli random variables and disease clustering

  • Author/Authors

    Chang Yu، نويسنده , , Daniel Zelterman، نويسنده ,

  • Issue Information
    فصلنامه با شماره پیاپی سال 2002
  • Pages
    11
  • From page
    363
  • To page
    373
  • Keywords
    Discrete distribution , Binomial distribution , Exchangeable random variables
  • Journal title
    Statistics and Probability Letters
  • Serial Year
    2002
  • Journal title
    Statistics and Probability Letters
  • Record number

    139848